Über ein System linearer partieller Differentialgleichungen

I. Horn Rehbach

TBD mathscidoc:1701.33199

Acta Mathematica, 12, (1), 113-175, 1889.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:29:47 uploaded by actaadmin ] [ 85 downloads ] [ 0 comments ]
@inproceedings{i.1889über,
  title={Über ein System linearer partieller Differentialgleichungen},
  author={I. Horn},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202947805797908},
  booktitle={Acta Mathematica},
  volume={12},
  number={1},
  pages={113-175},
  year={1889},
}
I. Horn. Über ein System linearer partieller Differentialgleichungen. 1889. Vol. 12. In Acta Mathematica. pp.113-175. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202947805797908.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved